# SDR SWIA202265929

- Difficulty date: June 14, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 46,386 hours, 30,183 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MESSAGE. LOWERING GEAR LEFT MAIN DID NOT COME DOWN. RAN QRH PROCEDURE AND LEFT MAIN COME DOWN AND LOCKED, ALL THREE GREEN.    (FLIGHT 3217 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 24994032 WITH THE FOLLOWING CORRECTIVE ACTION: "TROUBLESHOT GEAR DISAGREE WARNING MESSAGE B1 CODE: 065386 IN REFERENCE TO FIM 32-11-00-810-805. REMOVED AND REPLACED THE LH MLG PRESSURE SWITCH MT229 IAW AMM 32-32-06. PERFORMED OPERATIONAL TEST OF THE LANDING-GEAR EXTENSION/RETRACTION SYSTEM IAW AMM 32-30-00. OPS CHECK GOOD AT THIS TIME. SEE CP 24994318 FOR SMOD APPROVAL. SEE CP 24997228 FOR LEAK CHECK. "
